# SDR AALA202511255657

- Difficulty date: November 20, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 55,428 hours, 28,318 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, FOUND EMERGENCY CEILING LIGHT AT ROW 23 INOP. MAINTENANCE FOUND ROW 23 CEILING PANEL EMERGENCY LIGHT ELECTRICAL CONNECTOR NOT CONNECTED. RECONNECTED AND OPS CHECK GOOD IAW AMM 33-51-11.
